ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

Ragnar Frisch, the first president of the Econometric Society envisioned the society as promoting studies that aim at the unification of the theoretical-quantitative and the empirical-quantitative approach to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics, a new journal sponsored by the Econometric Society, is designed to provide a home for papers that fulfill this vision. As such, it will complement the role currently played by Econometrica.

Current Issue: Volume 6, Issue 3 (November 2015)

Table of Contents

Articles

Michael Egesdal, Zhenyu Lai, Che‐Lin Su
567-597
Jianjun Miao, Pengfei Wang, Zhiwei Xu
599-635
Francesca de Nicola
637-661
Seth Richards‐Shubik
663-702
Dominic Coey
703-748
Suyong Song, Susanne M. Schennach, Halbert White
749-794
Grey Gordon
795-823
Sean M. Collins, Duncan James
825-856


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.